A Bayesian nonparametric estimator of a multivariate survival function

Walker, S.G. and Bulla, P. and Muliere, P. (2009) A Bayesian nonparametric estimator of a multivariate survival function. Journal of Statistical Planning and Inference, 139 (10). pp. 3639-3648. ISSN 0378-3758. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jspi.2009.04.012

Abstract

Using reinforced processes related to beta-Stacy process and generalized Polya urn scheme jointly with a structure assumption about dependence, a Bayesian nonparametric prior and a predictive estimator for a multivariate survival function are provided. This estimator can be computed through an easy implementation of a Gibbs sampler algorithm. Moreover consistency of the estimator is studied.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Stephen Walker
Date Deposited: 29 Jun 2011 13:37
Last Modified: 05 Dec 2011 15:39
Resource URI: http://kar.kent.ac.uk/id/eprint/23909 (The current URI for this page, for reference purposes)
  • Depositors only (login required):